# SDR GNL2013F00000

- Difficulty date: April 2, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N21NM
- Make and model: Beech E-90
- Aircraft serial: LW336
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 501200733
- Condition: Cracked
- Location: Lt Wing
- Part time: 13,635 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FORWARD WING ATTACH FITTING CRACKED.  CRACK WAS FOUND DURING SIRM WING ATTACH FITTING INSPECTION.  EDDY CURRENT WAS THE INSPECTION METHOD.  MFG SUPPORT WAS CONTACTED IAW SIRM INSTRUCTIONS.  THE FITTING WAS REPLACED BY MFG SERVICES TECH USING WING FITTING KIT PN 90-4111-1S, SN 163 IWA DWG 90-4111.
